# SDR MASA200601198

- Difficulty date: April 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 8,435 hours, 5,638 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7287 IAD - INBD FLT SPOILER AND INBD FLT SPOILERON CAUTION MESSAGES.  MAINTENANCE RESET SYSTEM.  NO FURTHER ACTION REQ.
